# SDR GLBA200902041

- Difficulty date: February 4, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 29,350 hours, 39,019 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 5038912127
- Part serial: 0980
- Condition: Worn
- Location: Autofeather
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUP - SIGNIFICANT EVENT - SUSPECTED AUTOFEATHER - UPON APPROACH WITH AUTOFEATHER ARMED BOTH TOQUE GAUGES AT 1000 THE RIGHT HAND SURGES BETWEEN 500 & 1500 LBS. OF TORQUE. FEELS LIKE AN AUTOFEATHER TEST. THIS CONTINUED UNTIL POWER WAS REMOVED, APPROXIMATELY 500 LBS. OF TORQUE. MAINTENANCE REMOVED AND REPLACED THE LEFT HAND ENGINE HIGH PRESSURE SWITCH. IAW MM 61-21-01-201. PERFORMED AFX OPERATIONAL CHECK IAW MM 61-21-00. NO DEFECTS FOUND. COULD NOT DUPLICATE FAULT.
